# SDR AWXA200200527

- Difficulty date: June 17, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 41,284 hours, 18,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 0408
- Condition: Discharged
- Location: Cabin
- Part time: 29,268 hours, 13,114 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH- EEL - DURING CHECKS OF THE EMERGENCY LIGHTING SYSTEM, MAINTENANCE FOUND LT OVERWING SLIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY PER MM 33-51-32-401.  LIGHTS CHECKED OK.
